| Model Number |
HS-004 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Infutronix is waiting for the affected device to be returned for evaluation.
Event or Problem Description
On 06/29/2022, a distributor of infutronix reported a complaint on behalf of an end user: "pump leaking.Per patient report, leak near square indicating near filter." the leak occurred during an infusion.Device operator was a nurse.Medication infused was 5fu.A patient was involved but not harmed.The contract manufacturer of the affected device is (b)(4).